Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Graphs of small rank-width are pivot-minors of graphs of small tree-width

Kwon, O-Joung; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.168, pp.108 - 118, 2014-05

2
Excluded vertex-minors for graphs of linear rank-width at most k

Jeong, Jisu; Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.242 - 257, 2014-10

3
Unavoidable vertex-minors in large prime graphs

Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.100 - 127, 2014-10

4
Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

rss_1.0 rss_2.0 atom_1.0